Higher-order generalizations of Hadamard's inequality

Mihály Bessenyei, Zsolt Páles

Research output: Contribution to journalArticle

28 Citations (Scopus)


In this paper we derive generalizations of Hadamard's classical in-equality for higher-order convex functions. In the proof the remainder formula of the Hermite-Fejér interpolation and a smoothing technique is used.

Original languageEnglish
Pages (from-to)623-643
Number of pages21
JournalPublicationes Mathematicae
Issue number3-4
Publication statusPublished - Jan 1 2002


  • Hadamard's inequality

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Higher-order generalizations of Hadamard's inequality'. Together they form a unique fingerprint.

  • Cite this